MathSciNet Relay Station
MathSciNet bibliographic data
MR1995136 46G25 (47B10 47H60)
Matos, Mário C. Fully absolutely summing and Hilbert-Schmidt multilinear mappings. Collect. Math. 54 (2003), no. 2, 111–136.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement